# SDR SWIA201024763

- Difficulty date: August 19, 2010
- Submitted: August 26, 2010
- Operation: Air carrier
- Aircraft: N581SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120349
- Aircraft time: 24,870 hours, 33,048 cycles
- System (JASC): 2440 · External Power System
- Part: Relay
- Condition: Burned
- Location: External Power
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER RELAY IN BATTERY COMPARTMENT HAS BURNS MARKS AT TERMINAL NR 1.  (SERVICE CHECK)  REMOVED AND REPLACED.
